# SDR ASAA2019082230491

- Difficulty date: August 22, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 45,184 hours, 13,725 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Light
- Condition: False Activation
- Location: Engine Control
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ENGINE CONTROL #2 LIGHT ON PRIOR TO TAKEOFF. LIGHT STAYED ON UNTIL ENGINE SHUT DOWN. GROUNDED - YES. PERFORMED EEC BITE REF B737-800 FIM 73-00 TASK 801. FOUND FAULT 75-2052. PERFORMED DRY MOTOR AND ACTUATOR TEST REF 71-00-00-700-807-FOO. TEST PASSED . FOUND TO BE INTERMITTENT FAULT PER 75-23 TASK 801.
